# SDR GUUA08190701

- Difficulty date: August 19, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 23,680 hours, 28,873 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH LANDING, GEAR WOULD NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN, DIVERTED.  MANUALLY EXTENDED LANDING GEAR. LANDED WITHOUT INCIDENT.  TROUBLESHOT SYSTEM COULD NOT DUPLICATE OPERATIONAL CHECK NORMAL.
